Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On glucophage for PCOS. Delayed periods. Sore breasts, nausea, lower back pain and headache. Pregnancy or PMS?

HI I am on glucophage for the last three months for PCOS . since taking it my cycle has been 28 days on the dot. my last period started on December 1st 2012 and was due December 28th 2012. however i am one week late. My husband and i had unprotected sex on the 7th and 13th of December, so i thought i might be pregnant. i have taken multiple home pregnancy test , all of which are negative. my breasts are heavy and sore, i feel slightly naseous, am very bloated and i have a white discharge which is not normal for me. i also have lower back pain and headaches. i realsie these are PMS or pregnancy symptoms , however, i do not feel any cramping to indicate my period is about to arrive. Please could you let me know what to do from here. thank you so much!
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

Given your history of PCOS, irregular cycles are not uncommon. They can certainly be reversed to some extent by the effects of decreasing insulin resistance using diabetic medications, but they do not always work with every cycle. You are still prone to the occasional delayed or absent cycle. In the setting of the negative pregnancy test, I believe that these symptoms are more likely related to your cycle.

Talk with your doctor about adding a medication like clomid if your goal is to induce persistent ovulation.

I hope that this helps! Good luck.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor